Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935409
Gassiat, P., Gess, B.: Regularization by noise for stochastic Hamilton-Jacobi equations. PROBABILITY THEORY AND RELATED FIELDS. 173, 1063-1098 (2019).
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933242
Hofmanová, M., Röger, M., von Renesse, M.: Weak solutions for a stochastic mean curvature flow of two-dimensional graphs. Probability Theory and Related Fields. 168, 373-408 (2016).
PUB | PDF | DOI | Download (ext.) | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904070
Götze, F., Tikhomirov, A.: Optimal bounds for convergence of expected spectral distributions to the semi-circular law. PROBABILITY THEORY AND RELATED FIELDS. 165, 163-233 (2016).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609491
Biskup, M., Blanchard, P., Chayes, L., Gandolfo, D., Krüger, T.: Phase transition and critical behavior in a model of organized criticality. PROBABILITY THEORY AND RELATED FIELDS. 128, 1-41 (2004).
PUB | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774867
Ahlswede, R.: Elimination of correlation in random codes for arbitrarily varying channels. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 44, 159-175 (1978).
PUB | PDF | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774869
Ahlswede, R., Daykin, D.E.: An inequality for the weights of two families of sets, their unions and intersections. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 43, 183-185 (1978).
PUB | PDF | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663407
Blanchard, P., PFISTER, C.: GAUSSIAN PROCESSES, SET EQUIVALENCE AND LOCAL SPECIFICATION. ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE. 44, 177-190 (1978).
PUB | DOI | WoS
 
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774860
Ahlswede, R., Gács, P., Körner, J.: Correction to: Bounds on conditional probabilities with applications. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 39, 353-354 (1977).
PUB | PDF | DOI | WoS
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774864
Ahlswede, R., Dueck, G.: Every bad code has a good subcode: a local converse to the coding theorem. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 34, 179-182 (1976).
PUB | PDF | DOI | WoS
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774856
Ahlswede, R., Gács, P., Körner, J.: Bounds on conditional probabilities with applications in multi-user communication. 34, 157-177 (1976).
PUB | PDF | DOI | WoS
 
1973 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774854
Ahlswede, R.: Channels with arbitrarily varying channel probability functions in the presence of noiseless feedback. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 25, 239-252 (1973).
PUB | PDF | DOI | WoS
 
1970 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774851
Ahlswede, R., Wolfowitz, J.: The capacity of a channel with arbitrarily varying channel probability functions and binary output. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 15, 186-194 (1970).
PUB | PDF | DOI | WoS
 
1968 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774842
Ahlswede, R.: The weak capacity of averaged channels. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 11, 61-73 (1968).
PUB | PDF | DOI | WoS
 
1968 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774845
Ahlswede, R.: Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 10, 1-42 (1968).
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

eissn=1432-2064

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung